Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Suffer from reflux, taking Somac. Gall bladder removed, on Nexium now, still left side chest pain, cramps. What to do ?

I have suffered from reflux for four years and was taking somac. In november 2012 i had my gall bladder removed the somac does not work so i am now on nexium it relieved the pain of reflu for three weeks but now it only working for half a day continue too get pai on left side of chest after eating and also the right along with some cramps in right leg
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response

Thank you for the query.

The treatment of acid reflux without gastroscopy is pointless. Its because acid reflux can be triggered by Helicobacter Pylori infection. Moreover it cab be a symptoms of stomach cancer and Nexium treatment delays its diagnose.
H.Pylori infection needs to be eradicated what will remove acid stimulation factor.
Chest pain should be always checked with heart condition. Especially if the pain radiates to the left arm or jaw, shortness of breath appears.

I suggest you to have gastroscopy done as well as heart ECG and stress test. In case of H.Pylori infection, antibiotics course is necessary.

Hope this will help.
Answered: Fri, 30 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor